| Catalog Number |
443904 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/11/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D.2.Additional medical device types: mkz, ouy.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that during use of bd max¿ ctgctv2, a discrepant trichomonas vaginalis (tv) patient result was obtained.Initial test was tv negative on bd max¿ ctgctv2.Repeat test was tv positive on bd max¿ vaginal panel.There was no report of patient impact.